# SDR DALA202007212619

- Difficulty date: July 17, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 83,598 hours, 38,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Broken
- Location: Switch Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT TEST SWITCH COVER SPRING BROKEN AND COVER INSTALLED UPSIDE DOWN. MAINTENANCE REPLACED GUARD SPRING AND REATTACHED COVER. SYSTEM OPERATION NORMAL.
